Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:On independence-friendly fixpoint logics
Authors: Julian Bradfield
Date:Dec 2004
Publication Title:Philosophia Scientiae
Publication Type:Journal Article Publication Status:Published
Volume No:8(2) Page Nos:125-144
We introduce a fixpoint extension of Hintikka and Sandu's IF (independence-friendly) logic. We obtain some results on its complexity and expressive power. We relate it to parity games of imperfect information, and show its application to defining independence-friendly modal mu-calculi.
Links To Paper
1st Link
Bibtex format
author = { Julian Bradfield },
title = {On independence-friendly fixpoint logics},
journal = {Philosophia Scientiae},
year = 2004,
month = {Dec},
volume = {8(2)},
pages = {125-144},
url = {},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh